MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 22 45

SERF BI MENTUM PFRK PE LINER 22 45
Catalog Number DS10014522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to infection.It was unknown, if there was a surgical delay.Doi- (b)(6) 2024.Dor- (b)(6) 2024.Affected side- left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Although distributed by depuy synthes joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the depuy synthes customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because lot code provided is not a valid finished goods lot.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: although distributed by medtech orthopaedics joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the medtech orthopaedics customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.The following investigation was provided by the supplier legal manufacturer: since the device was not returned to the supplier, a technical investigation is not feasible.The investigation is therefore conducted using the available records for the affected batch and the monitoring records from the production period of the affected batch.An investigation focused on the steps that could impact the cleanliness and sterility of the product was conducted.This investigation is available in the attached document "(b)(4)." the supporting data for this investigation is attached in the zip file.The data recorded by the supplier throughout the manufacturing of the affected batch, the microbiological monitoring data, and the process monitoring data demonstrate that the product was clean and sterile when tit was placed on the market.Therefore, the supplier¿s device cannot be the source of the infection that occurred.As part of medtech orthopaedics quality process all devices are manufactured, inspected, and released to approved specifications.No further investigation with regard to this complaint is required.The supplier will continue to monitor for trends.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because lot code provided is not a valid finished goods lot.

Brand Name
BI MENTUM PFRK PE LINER 22 45
Common Device Name
PFRK PE LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key19938933
Report Number1818910-2024-150016
Device Sequence Number20667654
Product Code LPH
UDI-Device Identifier03662200015511
UDI-Public(01)03662200015511(17)251130(10)2009428A
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2024
Report Date (Section F) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberDS10014522
Device Lot Number2009428A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2025
Event Location Hospital
Date Report to Manufacturer07/30/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/18/2024
05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+7 NK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale